| Model Number |
7383 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that she purchased a contour next gen meter from walmart, which came with blood glucose readings in the meter's memory, even though she had not performed any blood glucose test with the meter at that time.Later, the readings which came upon purchase of the meter were not stored in the meter's memory.The customer had reset the time and date on the meter on (b)(6) 2024.Since purchasing the meter, the customer had performed five blood tests with the meter and all five readings were properly stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr # 1810909-2024-00173.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next gen meter with serial # (b)(6), and no manufacturing anomalies were found.